# SDR REXA2016120902425

- Difficulty date: December 9, 2016
- Submitted: December 9, 2016
- Operation: Air carrier
- Aircraft: N302PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15302
- Aircraft time: 7,330 hours, 4,958 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Hose
- Condition: Damaged
- Location: Oxygen Mask
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT FLT ATTENDANT OXYGEN MASKS) HAVE KINKS AND CUTS ON BOTH HOSES.  REMOVED AND REPLACED BOTH AFT FLT ATTENDANT OXYGEN MASKS IAW AMM 35-21-09.
